skin-hair-icon
Dry nose from tretinoin?
I've been using tretinoin 0.05% since last 2 months and my skin is adjusting to it really well. I don't have any redness, irritation or dryness but the inside of my nose have started to get flaky. I don't apply tretinoin near my nose but it's still get large dry flakes inside my nose since I have started tretinoin . I do coat the side of my nose and little bit under with Vaseline before applying tretinoin. What can I do to avoid it?
37 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Try using a lower concentration for sometime and see if the problem persists. In case it persists try online consultation with us.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Not because of it.. for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Avoid application near nose or apply on the spots only
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.